# SDR COM20362

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC699
- System (JASC): 3418 · Stall Warning System
- Part: Sas Wire
- Condition: Chafed
- Location: Glareshield
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAS FAULT LIGHT FLASHING IN FLIGHT.  REPAIRED CHAFED WIRE AT INSTRUMENT PANEL GLARE SHIELD.
